# SDR DALA13045933275

- Difficulty date: September 19, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 34,259 hours, 15,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON PAX CABIN FLOOR SUPPORT LOCATED Y254 BETWEEN FR 16 AND FR 21.  REPLACED FLOOR SUPPORT IAW SRM 51-72-11 AND DWGS D53112816 , D53110920 AND D53110984.
